MAUDE Adverse Event Report: MAKO SURGICAL CORP. PELVIC ARRAY ASSY; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. PELVIC ARRAY ASSY; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 112230
Medical Device Problem Codes Detachment of Device or Device Component (2907); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Screw snapped on pelvic array while tightening.Pictures available if needed.Case type: tha.Surgical delay: = 15 minutes.Update: "yes the patient was under anesthesia but there was no patient involvement.".
 
Additional Manufacturer Narrative
Follow-up #1 and final report submitted.Reported event: it was reported that screw snapped on pelvic array while tightening.Case type: tha.Surgical delay: 15 minutes.Update: "yes the patient was under anesthesia but there was no patient involvement." product evaluation and results: the product was not evaluated as the product was unavailable for inspection.Capa: 2127499 has been raised for the same.Product history review: review of the device history records indicate 30 devices were manufactured and accepted into final stock on 12-01-2011 with no reported discrepancies.Complaint history review: a review of complaints in catsweb and trackwise related to p/n: 112230, lot: 19060811 shows 2 additional complaints related to the failure in this investigation.(b)(4).Conclusions: the failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.H3 other text : product was not available for evaluation.
 
Event or Problem Description
Screw snapped on pelvic array while tightening.Pictures available if needed.Case type: tha.Surgical delay: 15 minutes.Update: "yes the patient was under anesthesia but there was no patient involvement.".

Brand Name
PELVIC ARRAY ASSY
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8654151
Report Number3005985723-2019-00396
Device Sequence Number11280844
Product Code OLO
UDI-Device Identifier00848486002923
UDI-Public00848486002923
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number112230
Device Lot Number19060811
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/07/2019
Supplement Date Received by Manufacturer10/12/2019
Initial Report FDA Received Date05/30/2019
Supplement Report FDA Received Date10/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;